# SDR USAA20090213SB018

- Difficulty date: February 12, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MX REPORTED THE EMERGENCY LIGHTS AT RT WING ESCAPE DOORS INOPERATIVE.  MX R&R THE POWER SUPPLY WITH BATTERY PACK PER MM 33-51-51.  OPS CHECK GOOD.
